| Model Number |
G125 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient implanted with this cardiac resynchronization therapy defibrillator (crt-d) system presented to the emergency room (er), and review of the presenting electrogram (egm) showed possible left-sided ventricular tachycardia (vt).A full device interrogation was planned for later that day.Additional information received reported that the patient was found to be in slow vt below the programmed detection rate, and the patient was was externally cardioverted to normal sinus rhythm successfully.This crt-d remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The product was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.